MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC
Model Number A28-28/C75-O20 V
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device has not been sent back.
 
Event or Problem Description
It was reported the patient had an initial procedure on (b)(6) 2016 with a bifurcated device and two suprarenal aortic extensions.A follow up angiogram revealed a type 1a endoleak and the physician elected to explant the stents on (b)(6) 2016.The patient is doing well.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTA UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5414843
Report Number2031527-2016-00035
Device Sequence Number588975
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)180925
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Report Date (Section B) 01/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2018
Device Model NumberA28-28/C75-O20 V
Device Lot Number1252032-024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR